# SDR 2004FA0000174

- Difficulty date: May 13, 2003
- Submitted: February 11, 2004
- Operation: General aviation
- Aircraft: N391NS
- Make and model: Snias AS350B2
- Aircraft serial: 3481
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 349141012070
- Condition: Broken
- Location: Seat Belt
- Part time: 168 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT OB SEATBELT BUCKLE BROKEN.
